# SDR MASA2008103000757

- Difficulty date: October 30, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 10,087 hours, 7,823 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2779 MEM-PHX.  PASSENGER DOOR WARNING MESSAGE.  MX RESET THE SYSTEM, OPS CHECKED GOOD.
